# SDR 2000ZZZM250

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Engine: Rroyce RB21122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: LK47660
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,937 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE RAPID LOSS OF OIL QTY ENGIEN RAN APPROXIMATELY 2 MINUTES PRIOR TO SHUTDOWN WINDMILLED WITH NO OIL QTY 23 MINUTES OIL PRESSURE NR 2 LIGHT ON.  RETURNED TO BQN, LANDING NORMAL.  REMOVED AND REPLACED PRIMARY OIL PUMP ASSEMBLY IAW MM 72-63-03.  RUN AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
